# SDR SWAA2022011148577

- Difficulty date: November 29, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FWD END BS 947.5 TO 967; LBL 51. ; / [01] CORROSION DAMAGE ON INTERCOSTAL FROM STA. 947.5 TO STA. 967; LBL 51' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED CORROSION DAMAGE ON INTERCOSTAL FROM STA. 947.5 TO STA. 967; LBL 51' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [03] REMOVED AND REPLACED INTERCOSTAL IN AFT WET AREA FROM STA. 947.5 TO STA. 967; LBL 51' PER SRM 51-40-02.; [04] VERIFIED INTERCOSTAL REPLACEMENT FROM STA. 947.5 TO STA. 967; LBL 51'; [05] REMOVED AND REPLACED INTERCOSTAL IN AFT WET AREA FROM STA. 947.5 TO STA. 967; LBL 51' PER SRM 51-40-02.
